# SDR 05FDEA03863

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Proper
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, SLAT 1 FOUND FLUSH DOUBLER REPAIR ON LOWER SKIN, DIMENS 11.5 X 8.5 INCHES.  PERFORMED A GVI OF REPAIR IAW EA 8.5710-90122 AND FOUND IN COMPLIANCE WITH REQUEST BY EO 83500.7.5001.
